# SDR ASAA2013032694353

- Difficulty date: March 26, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N764AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25101
- Aircraft time: 63,614 hours, 40,242 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545808260
- Condition: Corroded
- Location: Bs 294
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 294, FLOORBEAM HAS CORROSION ON TOP SURFACE AT LBL 10.  BLENDED OUT CORROSION, FOUND TO BE OUT OF LIMITS IAW SRM 53-10-51 FIG 101 DETAIL IX.  R & R FLOORBEAM UPPER TEE IAW SRM 51-40-05, AND SRM 51-40-02 STEPS 4 AND 7.  APPLIED PROTECTIVE FINISHES TO NEW TEE IAW BSOPM 20-43-03 AND SOPM 20-41-02.
